Oberwolfach Reports


Full-Text PDF (548 KB) | Introduction as PDF | Metadata | Table of Contents | OWR summary
Volume 14, Issue 3, 2017, pp. 2165–2222
DOI: 10.4171/OWR/2017/35

Published online: 2018-07-04

Partial Differential Equations

Camillo De Lellis[1], Richard Schoen[2] and Peter Topping[3]

(1) Universit├Ąt Z├╝rich, Switzerland
(2) University of California, Irvine, USA
(3) University of Warwick, Coventry, UK

The workshop dealt with nonlinear partial differential equations and some applications in geometry, touching several different topics such as minimal surfaces and geometric measure theory, conformal geometry, geometric flows, metric geometry and structure of Riemannian manifolds.

No keywords available for this article.

De Lellis Camillo, Schoen Richard, Topping Peter: Partial Differential Equations. Oberwolfach Rep. 14 (2017), 2165-2222. doi: 10.4171/OWR/2017/35